# SDR HAIHEEA9536

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Debonding
- Location: Power Sect
- Part time: 18,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COATING COMING OFF POWER TURBINE SECTION WHERE IT MATES TO COMBINING GEARBOX, CAUSING LEAK BETWEEN ENGINE AND GEARBOX, OVERHAUL DUE. SENT TO PRATT & WHITNEY FOR
